MAUDE Adverse Event Report: DEPUY IRELAND STEMLESS M 36; SHOULDER IMPLANT - HUMERAL ANCHOR

DEPUY IRELAND STEMLESS M 36; SHOULDER IMPLANT - HUMERAL ANCHOR
Catalog Number 520000036
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient fell twice and as a result had stemless component failed.Doi: unknown, dor: (b)(6) 2025, affected side: unknown shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - according to the information received, ¿it was reported that patient fell twice and as a result had stemless component failed¿ the stemless m 36 (lot.662705) returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis revealed that the stemless implant was returned assembled with its mating humeral shell.The fixation surface of the implant exhibits signs of what appears to be bone ingrowth.However, no signs of a device non conformance were observed.Additionally, as the upper extremity is not a weightbearing limb during standing or ambulation, and therefore the implanted device could not have been contributory to the fall.A dimensional inspection and functional testing were not performed as it is not applicable to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9, d10 (concomitant).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
STEMLESS M 36
Common Device Name
SHOULDER IMPLANT - HUMERAL ANCHOR
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23864022
Report Number1818910-2025-22356
Device Sequence Number10006727
Product Code PKC
UDI-Device Identifier10603295538257
UDI-Public(01)10603295538257(17)290630(10)662705
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K203108
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number520000036
Device Lot Number662705
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer12/29/2025
01/23/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date12/30/2025
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REVERSE HUMERAL SHELL M 36+8; REVERSE LINER 36+0
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale